# SDR R61A20180515605

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 28,319 hours, 22,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET AT CROSSBEAM FRAME 16 LT CORRODED. 0.025 MATERIAL LOSS AND FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16, REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-08, 51-04-02
